# SDR C2XA07RI096

- Difficulty date: November 8, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145ER
- Aircraft serial: 145518
- Aircraft time: 14,316 hours, 11,273 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Module
- Part number: 14530503403
- Part serial: 145495
- Condition: Inoperative
- Location: Engine
- Part time: 14,295 hours, 11,091 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3158 - EWR - CREW REPORTED THAT ENGINE NR 1 WOULD NOT SHUT-DOWN, E1 NO DISPATCH ON EICS.  CREW USED T-HANDLE TO SHUT DOWN THE ENGINE.  EWR MX REMOVED AND REPLACED POWER PLANT CONTROL MODULE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
